I have been depressed and crying ande not responding to antidpressants or any type of valium. I took Gabapenton and felt very dopey but also very manic. Went out to eat, went to the gym, took the kids to the craft store. Came home painted crafts and hung them on the wall. Played with the kids, put them to bed and cleaned the whole house. I have done nothing but choke back tears for weeks and now I feel on top of the world and cant wait for tomorrow. What in the world? Am I responding to the meds or am I just truely bi-polar?
You could have bipolar disorder (type 1 or 2), especially if you have problems with mania.
Gabapentin is a weak mood stabilizer. Perhaps you should try Lithium (the Lithium Ororate version tends to be safer and have fewer side effects than Sulfate or Citrate). Lamictal also is helpful for bipolar depression, and as a mood stabilizer. I'd seek advice from your doctor. Or find a different doctor if your current one isn't helpful.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2011 • 1 answer
Posted 4 Aug 2015 • 1 answer
Posted 18 Nov 2015 • 4 answers
Posted 22 May 2016 • 2 answers
Posted 27 Jun 2016 • 0 answers